# SDR EVCA2022080500001

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N32AE
- Make and model: Bell 206L-1
- Aircraft serial: 45327
- Aircraft time: 28,792 hours, 29,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CONTROL COLUMN SKIN CRACKED AT UPPER RIVET
